Table of Contents
ISRN Applied Mathematics
Volume 2012, Article ID 475463, 14 pages
Research Article

Generalized 𝑀 -Euler Numbers and Polynomials

Department of Mathematics, Hannam University, Daejeon 306-791, Republic of Korea

Received 28 October 2011; Accepted 4 December 2011

Academic Editors: A. J. Kearsley and D. Kuhl

Copyright © 2012 H. Y. Lee et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

H. Y. Lee, N. S. Jung, and C. S. Ryoo, “Generalized -Euler Numbers and Polynomials,” ISRN Applied Mathematics, vol. 2012, Article ID 475463, 14 pages, 2012.